# SDR SWAA2023102001470

- Difficulty date: September 16, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE TRAILING EDGE CORRUGATED PLATE LOCATED ORSS 261 RT WING 2023-578079<[01] REPLACED CORRUGATED PLATE LOCATED ORSS 261 RT WING I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG# 115A2001; SHEET 32; REV.-.;[02] CORRECTIVE ACTION CERTIFIED
